Anything goes when it comes to ED.
5 posts • Page 1 of 1
I ran across this subject on a different board and decided to investigate. In short, I was proscribed Finisteride for prostate problems and took the pills for a couple of years. I didn't like some of the side effects, specifically lowered libido and reduced ejaculation volume. ED set in but I didn't connect it with Finistride. There is a foundation that has a world of info about PFS and list side effects of PFS. I have most of them. Apparently, no solution to PFS problem even after years off the drug. Any comments? Foundation site URL below.
Married, 79 yr old, no prostate surgery or implants. ED for last several years and lack climax and ejaculation. Viagra used to work but no longer effective. Same for Cialis and Levitra.
I haven't taken finasteride, but have heard about this issue. They don't adequately warn men before prescribing the medication from what I've heard. It's a roll of dice and ends up being a tragedy for certain segment of people who take it. Are you still taking it? You could very well reverse the symptoms , some men who stop taking it have a reversal of the symptoms.
I've been taking finasteride daily for over 20 years and yes, it is a dangerous drug. Reduced ejaculation volume is a problem and I take Cialis + oral phentolamine mesylate to improve erections. My hair looks great, though.
Age 40. Psychogenic ED for over 20 years. Current regimen: Avanafil 200 mg, oral phentolamine mesylate 40 mg.
Finasteride can also offset ,lower, your PSA test score incorrectly, giving you a false score.
1957 model, married 27yr first time 6 yr present,10/16 Retired,12/16 PSA 4.9, 1/17 Biopsy, 2/17 Gleason 4+3, 3/17 Robotic Prostatectomy, 4/17 PSA nondecetable, Penile therapy, pills/VED/Trimix, 5/25/18 AMS 700 LGX 21cm 3cm RTE.
Who is online
Users browsing this forum: No registered users and 11 guests